can anyone advice about taking advair and singular, scare to this 2 meds caouse all the side affect

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

henessy
Regular Member


Date Joined Mar 2014
Total Posts : 23
   Posted 5/13/2015 9:52 PM (GMT -7)   
Hi guys, the dotocr put me on advair, singular, flonose
because of allergies induce asthma, but all my allergies
test can back neg, I have had some restrictions in my lungs
in the past, but it was always due to bronchitis. They said my lung sound clear but my oxygen is low, and I have inflammation
in my nasal caverties, ent said no sinusitis. So where can all this systems and inflammation be coing from, I be sneezing,
stuffly nose , slightly headache, dizzy, and inflammation
of the respiratory. That sound like allergies to me, but the strange thing is that I've never suffer from allergies before.
and now the dotor my lung sound some what restricted.
Stated the advair instead of twice only doing once a day
4 hour after I started the advair I started coughing, sneezing,
and having to blow my nose othen like if I just caught a cold
for real I have cold like system, so now I'm scare to try the singular, be on the advair for 3 days breathing better, but now I feel sick with a cold. If anyone one has had a good results
using singular plesae share. Don't want to take some much steriods.
and feeling a little confuse cause they saying I have asthma but
but that not one of my medical conditions. Or allergies
can a person developed are this system due to a chronic sinusitis. I had in December that lasted all the way to march.

achievinggrace
Forum Moderator


Date Joined Nov 2009
Total Posts : 3266
   Posted 5/14/2015 5:04 AM (GMT -7)   
Hi henessy,
In your other thread you posted before going to the doctor, Razzle suggested your problem could be due to a fungal infection of the sinuses. Did you ever look into that? As Razzle points out, the steroids you are taking would only make that kind of infection worse.
Forum Moderator

Annmarie
New Member


Date Joined May 2015
Total Posts : 5
   Posted 5/14/2015 6:48 AM (GMT -7)   
I will never take steroids (advair, flonose, or pills/shots) or singular again. Too many side effects and they cause other problems. I was so sick from them, it took me two YEARS to fix my health.

I have both asthma and allergies as well as colitis. They are all diseases of inflammation. First, get the book called the Asthma & Allergy Cure by Dr Pescatore. You need to get on an anti-inflammatory diet to get rid of the inflammation. Also take the ALCAT test. Food sensitivities were hurting me. Supplements will help.

Do you use a neti pot?

I hate to see people suffering and getting on harmful meds when there are easier, less harmful ways to deal with health issues like lifestyle.

I've only been on Intal which I get from a Canadian pharmacy (Sent from the UK) or the nebulizer version of cromolyn sodium. It is preventative.

Docs just give bandages for symptoms, they hardly address the problem.

henessy
Regular Member


Date Joined Mar 2014
Total Posts : 23
   Posted 5/14/2015 8:07 AM (GMT -7)   
Thanks guys for respond, ent did check for fungus the not only with nose scope which shows you the images of the in side your cavities in a screen, but I also Have a sinus ct scan, and the first thing I ask for was there any fugue cause i remember what razzle had suggested. No fungus just severe
Inflamtion of that had also I guess provoke asthma system, cause I was so fatigue and weak , and lightheaded.they said in the beginning that sinus infection's cause dizziness, but the dizziness never ease on til I use the advair oxygen 5 months later, when my oxygen level when Down to 88%
Before that they would be 94 but I guess that was go enough for then
To prescribed steroid to reduce my inflammation. They ate as confuse as me
But won't amit it. My you i got 3 different opinion from ents 2 pumonary since
December, one sent want to a precisure to reduce my left side turbinate cause he said that due to a prolong sinus infection is has got in larger and was resorting my air flow in my left nostril. But that doesn't explain whats cause my imflamation, not only in my sinus but my broncos. I take my Allegra faithfuly everyday in cause I developed allergies in my own age.
Being that I breathing better already will be stopping the advair but my nose is still congestive and inflamed so will need the flonose.I believe that the two streriod cause me to devolpe a head cold cause it started the same day
I started the advair. Wheater is a coincident or not don't know. Back to the doctor. Do not what to leave and sinus condition on address. Do not want to devolpe a chronic sinusitis. Which is possible with all this streriod in my body
That the said could take up to 40 day for them to leave my system. And for the saline nasal raise I use the premix packages of neilmed everyday twice day for 5 month trying everything to get better. That why I let then do the streriod shot inside my nose which by the looks might have made thing worst. The shot was 9 days ago. The advair was 4 days So don't know who the corpre.
Cause the shot doesn't enter your blood stream till the 3 day they said.
Again at my wits end. I really do appreciate your feed back.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, February 21, 2018 9:44 AM (GMT -7)
There are a total of 2,931,626 posts in 321,662 threads.
View Active Threads


Who's Online
This forum has 160377 registered members. Please welcome our newest member, Meg1301.
427 Guest(s), 12 Registered Member(s) are currently online.  Details
alephnull, Mak37, scifigal2k, Solaris719, Flux25, cakegirl, Meg1301, Sherrine, scottaleh, Saipan Paradise, RobLee, teddydog